# SDR CA120716003

- Difficulty date: July 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 20 MINUTES INTO THE FLIGHT, NOISE HEARD FROM THE LT ENGINE AND MASTER WARNING WITH LOW OIL PRESSURE AND ITT EXCEEDING LIMITS OCCURRED.  THE CREW REDUCED POWER TO IDLE, N1 AT 15 PERCENT, AND SHUTDOWN THE ENGINE AFTER 2 MINUTES.  A SINGLE ENGINE LANDING WAS PERFORMED SAFELY. ON-GROUND INSPECTION REVEALED ALL POWER TURBINE BLADES FRACTURED.
